MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Functional testing with device si-mobc-0001 reveals that the device can be reassembled and disassembled without problem.Additionally, dimensional analysis was conducted and found the part to be within spec.The cause of the damage cannot be determined at this time since there is no information available regarding how the implant was being used or handled at the time of the damage.Per the dhr review, the part was likely conforming when it left zimmer biomet control.No actions are required.This event is not related to any current actions or recalls or product holds.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c device disassembled while being removed from the disc space.It was decided the device was too big for the patient, so it was being removed so a smaller device could be installed.There were no patient impacts.

Brand Name
MOBI-C IMPLANT 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11281391
Report Number3004788213-2021-00010
Device Sequence Number10959997
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)250501(10)5367925
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Catalogue NumberMB3575
Device Lot Number5367926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR